Alert archive / New Mexico / Wind Advisories in 2022
Wind Advisory 76, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Dec 21, 2022, 2:18 PM MST for 8 counties in New Mexico. It took effect at Dec 21, 2022, 8:00 PM MST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2022, 2:18 PM MST (21:18 UTC)
- In effect from
- Dec 21, 2022, 8:00 PM MST
- Expired
- Dec 22, 2022, 4:00 PM MST
- In force
- 20 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Los Alamos County, NM, Rio Arriba County, NM, Sandoval County, NM, Santa Fe County, NM, Taos County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 63 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4528 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
367 WWUS75 KABQ 212118 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 218 PM MST Wed Dec 21 2022 NMZ213>215-220515- /O.UPG.KABQ.HW.A.0018.221222T0600Z-221222T1800Z/ /O.NEW.KABQ.HW.W.0029.221222T0300Z-221222T2300Z/ Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains- 218 PM MST Wed Dec 21 2022 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 PM MST THURSDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph possible. * WHERE...Sangre de Cristo Mountains. * WHEN...From 8 PM this evening to 4 PM MST Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Ares of blowing snow may limit visibility at times. The strongest winds are expected Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ223-220515- /O.NEW.KABQ.HW.W.0029.221222T0300Z-221222T2300Z/ Central Highlands- 218 PM MST Wed Dec 21 2022 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 PM MST THURSDAY... * WHAT...West winds 35 to 45 mph with gusts up to 60 mph expected. * WHERE...Central Highlands. * WHEN...From 8 PM this evening to 4 PM MST Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles along I-40 and U.S. Highways 54, 60, and 285. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ210-221-220515- /O.NEW.KABQ.WI.Y.0076.221222T0300Z-221222T2300Z/ Tusas Mountains Including Chama-Sandia and Manzano Mountains including Edgewood- 218 PM MST Wed Dec 21 2022 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 PM MST THURSDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Sandia and Manzano Mountains including Edgewood, and Tusas Mountains Including Chama. * WHEN...From 8 PM this evening to 4 PM MST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 24
4 follow-up statements
197 WWUS75 KABQ 220510 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1010 PM MST Wed Dec 21 2022 NMZ213>215-221900- /O.CON.KABQ.HW.W.0029.000000T0000Z-221222T2300Z/ Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains- 1010 PM MST Wed Dec 21 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THURSDAY... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph possible. * WHERE...Sangre de Cristo Mountains. * WHEN...Until 4 PM MST Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Ares of blowing snow may limit visibility at times. The strongest winds are expected Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ223-221900- /O.CON.KABQ.HW.W.0029.000000T0000Z-221222T2300Z/ Central Highlands- 1010 PM MST Wed Dec 21 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THURSDAY... * WHAT...West winds 35 to 45 mph with gusts up to 60 mph expected. * WHERE...Central Highlands. * WHEN...Until 4 PM MST Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles along I-40 and U.S. Highways 54, 60, and 285. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ210-221-221900- /O.CON.KABQ.WI.Y.0076.000000T0000Z-221222T2300Z/ Tusas Mountains Including Chama-Sandia and Manzano Mountains including Edgewood- 1010 PM MST Wed Dec 21 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THURSDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Sandia and Manzano Mountains including Edgewood, and Tusas Mountains Including Chama. * WHEN...Until 4 PM MST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 12
349 WWUS75 KABQ 220810 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 110 AM MST Thu Dec 22 2022 NMZ213>215-221845- /O.CON.KABQ.HW.W.0029.000000T0000Z-221222T2300Z/ Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains- 110 AM MST Thu Dec 22 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... * WHAT...West to northwest winds 25 to 40 mph with gusts up to 60 mph. * WHERE...Sangre de Cristo Mountains. * WHEN...Until 4 PM MST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Patchy blowing snow may limit visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ223-221845- /O.CON.KABQ.HW.W.0029.000000T0000Z-221222T2300Z/ Central Highlands- 110 AM MST Thu Dec 22 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... * WHAT...West to northwest winds 30 to 45 mph with gusts up to 60 mph expected. * WHERE...Central Highlands. * WHEN...Until 4 PM MST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ211-221845- /O.EXA.KABQ.WI.Y.0076.000000T0000Z-221222T2300Z/ Jemez Mountains- 110 AM MST Thu Dec 22 2022 ...WIND ADVISORY IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... * WHAT...West to northwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Jemez Mountains. * WHEN...Until 4 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ210-221-221845- /O.CON.KABQ.WI.Y.0076.000000T0000Z-221222T2300Z/ Tusas Mountains Including Chama-Sandia and Manzano Mountains including Edgewood- 110 AM MST Thu Dec 22 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... * WHAT...West to northwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Sandia and Manzano Mountains including Edgewood, and Tusas Mountains Including Chama. * WHEN...Until 4 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
509 WWUS75 KABQ 221819 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1119 AM MST Thu Dec 22 2022 NMZ213>215-222300- /O.CON.KABQ.HW.W.0029.000000T0000Z-221222T2300Z/ Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains- 1119 AM MST Thu Dec 22 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... * WHAT...West and northwest winds 25 to 40 mph with gusts up to 60 mph. * WHERE...Sangre de Cristo Mountains. * WHEN...Until 4 PM MST this afternoon. Winds will begin weakening during mid afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Patchy blowing snow may limit visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ223-222300- /O.CON.KABQ.HW.W.0029.000000T0000Z-221222T2300Z/ Central Highlands- 1119 AM MST Thu Dec 22 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... * WHAT...West and northwest winds 30 to 45 mph with occasional gusts up to 60 mph. * WHERE...Central Highlands. * WHEN...Until 4 PM MST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles along I-40 and U.S. Highways 54, 60, and 285. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ210-211-221-222300- /O.CON.KABQ.WI.Y.0076.000000T0000Z-221222T2300Z/ Tusas Mountains Including Chama-Jemez Mountains-Sandia and Manzano Mountains including Edgewood- 1119 AM MST Thu Dec 22 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... * WHAT...West and northwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Sandia and Manzano Mountains including Edgewood, Tusas Mountains Including Chama, and Jemez Mountains. * WHEN...Until 4 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 44
033 WWUS75 KABQ 222259 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 359 PM MST Thu Dec 22 2022 NMZ213>215-223-230000- /O.EXP.KABQ.HW.W.0029.000000T0000Z-221222T2300Z/ Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Central Highlands- 359 PM MST Thu Dec 22 2022 ...HIGH WIND WARNING WILL EXPIRE AT 4 PM MST THIS AFTERNOON... Although a few gusts may persist, winds will continue to decrease through the evening, therefore the High Wind Warning will be allowed to expire. $$ NMZ210-211-221-230000- /O.EXP.KABQ.WI.Y.0076.000000T0000Z-221222T2300Z/ Tusas Mountains Including Chama-Jemez Mountains-Sandia and Manzano Mountains including Edgewood- 359 PM MST Thu Dec 22 2022 ...WIND ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON... Winds will continue to decrease through the evening, therefore the Wind Advisory will be allowed to expire. $$ MA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 21, 1:06 PM MST, 1 hour 12 minutes earlier.
Area forecast discussion, Dec 21, 1:06 PM MST, 1 hour 12 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 106 PM MST Wed Dec 21 2022 ...New UPDATE... .UPDATE... Issued at 101 PM MST Wed Dec 21 2022 Expanded Wind Chill Warning to Curry and Quay Counties, and expanded Wind Chill Advisory to Chaves, Southwest Chaves, and Eastern Lincoln Counties. Wind chill readings are forecast to be a little shy of our criteria, but we are joining neighboring offices in getting the word out about the dangerously cold weather that is expected. && .SYNOPSIS... Issued at 131 AM MST Wed Dec 21 2022 Increasing winds and warmer conditions are forecast today, with above normal temperatures across much of central and eastern New Mexico. Winds will increase further on Thursday both ahead of and behind an Arctic cold front, forecast to slide down the eastern plains early Thursday morning and bring frigid wind chills to eastern New Mexico through Thursday night. Low chances for snow will come to northern portions of the state Friday, while temperatures remain below freezing across much of eastern New Mexico through Friday night. A warm up is forecast over the weekend and into early next week, with daytime temperatures rising above normal most areas by Sunday. Strong winds and chances for precipitation may impact the area toward the middle of next week. && .SHORT TERM... (Today through Thursday) Issued at 131 AM MST Wed Dec 21 2022 Zonal flow aloft will contort more northwesterly and strengthen today, bringing breezy to locally windy conditions to areas across the central mts and eastward. Westerly winds at the sfc will aid in compressional warming across the eastern plains, bringing today's high temperatures near to well above normal. Winds will continue to increase across the Sangre de Cristo Mts and their immediately adjacent highlands as said flow aloft continues to strengthen. Gusts overnight could reach in excess of 50 kts and an upgrade of the current High Wind Watch might be warranted in the next update. Meanwhile, shortwave currently digging into the northern CONUS will continue sliding south bringing a blitzkrieg of arctic air to eastern New Mexico. An absurd 250 mb polar jet max of over 180 kts pushes down across the western CONUS overnight on Wednesday, bringing a potent injection of arctic air. Temperatures will quickly crater as a blustery backdoor front surges southward, leaving the northeastern and east central plains in the realm of single digits and subzero overnight lows. High temperatures will not be much improved, staying in the single digits and low teens for much of the eastern plains. While abnormally frigid, the front itself is exceptionally shallow, only making its way to Santa Rosa before losing a battle against elevation. This will force the arctic airmass to retain residence in eastern NM, the central mts offering some amount of shielding for the RGV and areas westward. That said, conditions across a majority of the eastern plains will be dangerously cold starting tonight into Friday. As such, did convert the Wind Chill Watch to a Wind Chill Warning for portions of northeastern NM and a Wind Chill Advisory for the east central plains. && .LONG TERM... (Thursday night through Tuesday) Issued at 131 AM MST Wed Dec 21 2022 Brutally cold conditions will persist Thursday night from the eastern highlands across the plains to the TX and OK borders, where low temperatures will be 20-30 degrees below normal and Wind Chill Warnings and Advisories are in effect. Cloud cover will trend up Thursday night ahead of an approaching shortwave trough, which will be partially responsible for keeping low temperatures above normal west of the central mountain chain. Clouds will increase further on Friday as the shortwave trough moves east into northern NM and brings low chances for light snow to roughly the northern third of the area. The eastern highlands and plains are forecast to remain well below freezing Friday and won't reaching above freezing until Saturday mid day as the surface high slides off to the east. Another shortwave trough embedded in northwest flow aloft will move across on Saturday, bringing brisk conditions with a batch of mid and high clouds. An upper level ridge will transition east from the west coast across the Rockies and NM from Sunday through early week, bringing a warming trend and above normal temperatures for a change. Increasing westerlies will bring windy conditions, especially to eastern NM, by Tuesday. && .AVIATION... (18Z TAFS) Issued at 1045 AM MST Wed Dec 21 2022 A strong polar jet stream will move southeastward over the northeast half of the forecast area tonight and Thursday producing significant low level wind shear from western parts of our eastern plains westward. Tonight a strong but shallow backdoor cold front will plunge southward across the eastern plains with a gusty wind shift out of the north and northeast. North wind gusts could reach 45 kt at KCAO producing dangerously cold wind chill temperatures. && .FIRE WEATHER... Issued at 131 AM MST Wed Dec 21 2022 Critical fire weather conditions are not expected over the next seven days, however elevated fire weather conditions will plague the Sangre de Cristo Mountains and their east slopes this afternoon. Gusty winds will meet above normal temperatures and min RH in the low teens will create adverse fire weather conditions through the afternoon. A blast of arctic air arrives Thursday, bringing blustery winds across northern and central NM, as well as significantly colder temperatures to eastern NM. Temperatures will rebound over the weekend to climb above normal by Monday. Ventilation will trend from good to widespread poor this weekend with little improvement expected through midweek. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 42 15 44 22 / 0 0 0 0 Dulce........................... 42 15 41 12 / 0 5 0 0 Cuba............................ 44 19 42 18 / 0 0 0 0 Gallup.......................... 47 19 49 15 / 0 0 0 0 El Morro........................ 43 20 44 19 / 0 0 0 0 Grants.......................... 49 21 49 15 / 0 0 0 0 Quemado......................... 44 21 45 22 / 0 0 0 0 Magdalena....................... 50 29 51 26 / 0 0 0 0 Datil........................... 47 25 47 23 / 0 0 0 0 Reserve......................... 55 17 57 22 / 0 0 0 0 Glenwood........................ 58 27 58 30 / 0 0 0 0 Chama........................... 36 13 32 9 / 0 0 0 0 Los Alamos...................... 42 26 43 22 / 0 0 0 0 Pecos........................... 46 24 42 13 / 0 0 0 0 Cerro/Questa.................... 39 19 36 12 / 0 0 0 0 Red River....................... 37 14 31 9 / 0 0 0 0 Angel Fire...................... 35 11 31 3 / 0 0 0 0 Taos............................ 41 13 39 8 / 0 0 5 0 Mora............................ 46 27 39 11 / 0 0 0 0 Espanola........................ 49 22 49 18 / 0 0 0 0 Santa Fe........................ 43 24 42 19 / 0 0 0 0 Santa Fe Airport................ 44 19 46 14 / 0 0 0 0 Albuquerque Foothills........... 46 29 48 27 / 0 0 0 0 Albuquerque Heights............. 48 25 51 24 / 0 0 0 0 Albuquerque Valley.............. 51 22 53 22 / 0 0 0 0 Albuquerque West Mesa........... 49 24 52 24 / 0 0 0 0 Belen........................... 50 20 54 22 / 0 0 0 0 Bernalillo...................... 51 24 52 22 / 0 0 0 0 Bosque Farms.................... 50 18 53 20 / 0 0 0 0 Corrales........................ 51 23 53 22 / 0 0 0 0 Los Lunas....................... 50 17 53 21 / 0 0 0 0 Placitas........................ 46 27 48 23 / 0 0 0 0 Rio Rancho...................... 49 25 52 23 / 0 0 0 0 Socorro......................... 53 26 58 25 / 0 0 0 0 Sandia Park/Cedar Crest......... 42 26 43 21 / 0 0 0 0 Tijeras......................... 44 27 46 22 / 0 0 0 0 Edgewood........................ 46 26 45 14 / 0 0 0 0 Moriarty/Estancia............... 48 22 47 8 / 0 0 0 0 Clines Corners.................. 44 25 42 5 / 0 0 0 0 Mountainair..................... 47 29 48 15 / 0 0 0 0 Gran Quivira.................... 47 29 49 15 / 0 0 0 0 Carrizozo....................... 52 30 52 19 / 0 0 0 0 Ruidoso......................... 50 33 50 11 / 0 0 0 0 Capulin......................... 51 -8 5 -9 / 0 0 0 0 Raton........................... 54 8 18 -7 / 0 0 0 0 Springer........................ 55 26 32 -6 / 0 0 0 0 Las Vegas....................... 53 28 43 1 / 0 0 0 0 Clayton......................... 58 -4 4 -6 / 0 0 0 0 Roy............................. 54 3 15 -5 / 0 0 0 0 Conchas......................... 61 7 20 -1 / 0 0 0 0 Santa Rosa...................... 56 21 29 2 / 0 0 0 0 Tucumcari....................... 60 6 14 -2 / 0 0 0 0 Clovis.......................... 55 8 17 0 / 0 0 0 0 Portales........................ 57 11 20 1 / 0 0 0 0 Fort Sumner..................... 59 21 28 4 / 0 0 0 0 Roswell......................... 57 26 42 8 / 0 0 0 0 Picacho......................... 61 34 54 8 / 0 0 0 0 Elk............................. 60 35 57 8 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Wind Chill Warning from 11 PM this evening to 11 AM MST Friday for NMZ227-228-230-231. Wind Chill Advisory from 5 AM Thursday to 11 AM MST Friday for NMZ223-229-232-233-236-237. High Wind Watch from 11 PM MST this evening through Thursday morning for NMZ213>215. Wind Chill Warning from 5 AM Thursday to 11 AM MST Friday for NMZ234-235. Wind Chill Advisory from 10 PM Thursday to 11 AM MST Friday for NMZ238>240. && SHORT TERM...12 LONG TERM....11 AVIATION...44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 2:53 AM MST | Wind Chill Warning | ABQ | Colfax, Curry, Harding, Mora, Quay, Union | 56 hr |
| Dec 21, 2:53 AM MST | Wind Chill Advisory | ABQ | Chaves, Curry, De Baca, Guadalupe, Lincoln, Quay and 4 more | 56 hr |
| Dec 21, 2:18 PM MST | High Wind Warning | ABQ | Colfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos and 1 more | 26 hr |
Nearby
Wind Advisories in New Mexico, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.